# SDR MASA2018121811598

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 33,699 hours, 27,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 EMERGENCY LIGHTS INOP. REPLACED BATTERY.
